Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12 Publikationen

1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1640546
NEUEFEIND, W., & Trockel, W. (1995). CONTINUOUS LINEAR REPRESENTABILITY OF BINARY RELATIONS. ECONOMIC THEORY, 6(2), 351-356. doi:10.1007/BF01212495
PUB | DOI | WoS
 
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776693 OA
Trockel, W. (1992). An alternative proof for the linear utility representation theorem. Economic Theory, 2(2), 298-302. doi:10.1007/BF01211445
PUB | PDF | DOI
 

Filter und Suchbegriffe

eissn=1432-0479

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung